Journal Article

CONVEX-TRANSITIVITY OF BANACH ALGEBRAS VIA IDEALS

Jarno Talponen

in The Quarterly Journal of Mathematics

Volume 64, issue 2, pages 571-589
Published in print June 2013 | ISSN: 0033-5606
Published online January 2012 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/har042
CONVEX-TRANSITIVITY OF BANACH ALGEBRAS VIA IDEALS

Show Summary Details

Preview

We investigate a method for producing concrete convex-transitive Banach spaces. The key idea of the method consists of getting rid of dissymmetries of a given space by taking a carefully chosen quotient. The spaces of interest here are typically Banach algebras and their ideals. We also investigate the convex-transitivity of ultraproducts and tensor products of Banach spaces.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.